Posted by: Anne | 2012-09-30

Could we be pregnant?

Hi Doc. I''ve been skipping the inactive pills of my ginette the last 3 months. The last two weeks Im experiencing pregnancy like symptoms. I am terribly tired,nauseas,dizzy,headaches,my blood sugar levels are low,moodswings and had two days of spotting. All of a sudden coffee makes me nauseas while in the past I loved it and could drink up to 4 cups a day. Is it possible that we could be pregnant? We took a home pregnancy test a week ago but it was negative. Should I stop taking the pill? I dont want to damage the fetus

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you skip the placebos then you get 4 weeks worth of hormones from the Pill instead of three. This is probably causing your symptoms. If the pregnancy test was negative pregnancy would be unlikely. Unless you have been told to skip the placebos for medical reasons, I would suggest that you take them at the end of the next pack.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Nini | 2012-10-01

It really depends on where you are in your cycle.

Are you late for your period yet? If you are officially late then you can take another test and it should be more accurate by now.

The symptoms explained sure do sound like pregnancy, but also remember that the pill can also mimic pregnancy symptoms.

The most accurate way is to take a blood test, as the results take about 2 hrs.

Keep us posted.

Reply to Nini

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.